MAUDE Adverse Event Report: ALCON GRIESHABER AG DIATHERMY PROBE DSP; UNIT, PHACOFRAGMENTATION, ACCESSORY, PROBE

ALCON GRIESHABER AG DIATHERMY PROBE DSP; UNIT, PHACOFRAGMENTATION, ACCESSORY, PROBE
Catalog Number 339.21
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
A health care professional reported that an ophthalmic probe electrocautery was not effective before vitrectomy surgery.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).

Brand Name
DIATHERMY PROBE DSP
Common Device Name
UNIT, PHACOFRAGMENTATION, ACCESSORY, PROBE
Manufacturer (Section D)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25563407
Report Number3003398873-2026-00121
Device Sequence Number15951228
Product Code HQC
UDI-Device Identifier07612717071377
UDI-Public(01)07612717071377(17)281231(11)260119(10)17W9VU
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number339.21
Device Lot Number17W9VU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown